Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Wilmington, OH

August 26, 2021Ross County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 26, 2021, 5:54 PM EDT for Ross County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 5:54 PM EDT (21:54 UTC)
Expired
Aug 26, 2021, 6:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Hail
0.25 in
Wind
40

County Ross County, OH

The radar

The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WWUS81 KILN 262154
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
554 PM EDT Thu Aug 26 2021
 
OHZ073-082-262230-
Pike OH-Ross OH-
554 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL PIKE
AND CENTRAL ROSS COUNTIES THROUGH 630 PM EDT...

At 554 PM EDT, a strong thunderstorm was located 7 miles south of
North Folk Village. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent 
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Hail may cause minor damage to outdoor 
         objects. Lightning can cause serious injury or death. 
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Chillicothe, Bainbridge, North Folk Village, Frankfort, South Salem,
Summithill, Bourneville, Knockemstiff, Massieville, Mooresville,
Lattaville and Scioto Trail State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building. 

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3932 8281 3913 8304 3923 8332 3938 8337
      3945 8312
TIME...MOT...LOC 2154Z 101DEG 2KT 3924 8305 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

Coniglio

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 26, 4:29 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 26, 4:29 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
429 PM EDT Thu Aug 26 2021

.SYNOPSIS...
Slow moving storms will continue into the evening hours with
precipitation gradually decreasing overnight. The heat and
humidity will continue into the weekend with daily thunderstorm
chances continuing.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Dangerous flooding situation developing in portions of eastern
Indiana into western portions of Ohio. Moisture transport
vectors continue to indicate slow moving storms over the next
several hours in this area. In addition thunderstorm activity is
starting to develop in other area locations as well. Please
remain alert and pay attention to all flood warnings this
evening.

Flash flooding is not the only threat however. Hail, generally
on the smaller size, will be possible with some of these storms.
Isolated larger hail will be possible. In addition, DCAPE values
are very high and there are steep low level lapse rates. Due to
this there is also the potential for damaging winds with the
storms.

Another additional threat outside of thunderstorm activity is
still the heat into the early evening hours. Canceled a portion
of the heat advisory, however kept the southern portion of the
heat advisory in place where storms have not yet reached. In
addition there is a special weather statement out for some of
the other area locations for heat index values in the middle to
upper 90s. As additional storms develop expect the heat threat
to then diminish across the region.

Will also have to watch out for the potential for fog during the
overnight hours once thunderstorm activity decreases. Given low
level moisture from the rainfall and due to slow moving flow.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Yet another day of heat, humidity, and thunderstorm activity.
Have heat index values in the 90s. There are some isolated
values near heat advisory criteria of 100, however due to some
uncertainty with convective potential just have mention in the
HWO and did not issue a heat advisory anywhere for Friday. While
there will be the potential for thunderstorm activity on Friday
and some heavy downpours, the moisture transport vectors do
indicate a little more in the way of movement. Given the
continued environment as well, cannot rule out isolated strong
to severe storms as well.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Guidance from models continues to suggest H5 ridge
amplification over the Ohio Valley for the weekend. This will
allow for surface high pressure to broaden its influence across
the lower Ohio Valley through the Atlantic coast. A stalled
frontal boundary will lift northward into the Great Lakes region
in response to the ridge aloft becoming more amplified. This
should limit the overall coverage of shower and storm activity
across the ILN CWA as the primary forcing mechanism remains to
our north. However, hot and humid conditions will still offer an
unstable air mass, so isolated convective activity cannot be
completely ruled out. Rather, PoPs will primarily be diurnal in
nature, with better chances as you move further north. Expect
daytime highs to continue trending around 5 degrees or so above
average, with most locations topping out in the upper 80s to
lower 90s both Saturday and Sunday.

Flow pattern aloft becomes more progressive on Monday, allowing the
H5 ridge to propagate eastward. In turn, this ridging pattern will
be replaced by a trough in the Midwest. The upper level trough and
associated surface cold front will offer better shower and storm
coverage on Monday as this unstable air mass has a sufficient
lifting mechanism to initiate storms. Ensembles from the GFS/Euro
show likely probabilities of SBCAPE exceeding 1000 J/kg, so
thunderstorm activity will likely cover a good portion of the fa.
The cold front will slowly progress through our fa Monday night,
which will continue to offer chances for showers and storms during
the overnight hours. Models still have this cold front draped across
portions of southern Ohio by 12z Tuesday morning, so with the slower
progression of the front, precipitation chances remain intact on
Tuesday.

The other feature to be on the lookout for on Tuesday is the
potential impacts of a tropical system - currently listed as
Tropical Depression NINE from the NHC. This system is currently
forecast to reach Hurricane strength as it moves through the Gulf,
eventually making landfall on the northern Gulf Coast Sunday.
Ensemble tracks from the CMC/GFS are now leaning more towards a
solution where the system moves up through the Tennessee and lower
Ohio Valleys, which would provide increased moisture, clouds and
precipitation across the majority of the ILN CWA. Impacts from this
system would be felt as early as Tuesday, but it's still a little
early to diagnose the overall impacts it will have in our region as
changes in the flow pattern aloft will influence the track and
evolution of this system. Nonetheless, it will be one of the primary
features to look out for during the middle of next week.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Thunderstorms have started to develop this afternoon and expect
additional thunderstorm development into the evening hours
before gradually decreasing tonight. Wind flow is very weak with
these so expect thunderstorms that develop to be very slow
moving, especially ones by KDAY, KCVG, and KLUK. Isolated gusty
winds will be possible with these thunderstorms along with
reduced visibility.

Tonight there will be the potential for more fog development.
Cu will develop again for the day on friday with additional
thunderstorm development potential during the afternoon hours.
Left out of the TAF sites tomorrow until after the end of the
TAF period except for at the longer KCVG TAF where there is a
VCTS mention. Flow on Friday will continue to be light. Outside
of thunderstorm activity expect winds to be light and less than
10 knots.

OUTLOOK...Thunderstorms are possible through Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 7 PM EDT this evening for OHZ078.
KY...Heat Advisory until 7 PM EDT this evening for KYZ089>096.
IN...Heat Advisory until 7 PM EDT this evening for INZ075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Campbell
AVIATION...Novak
Hazardous weather outlook, Aug 26, 4:12 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
412 PM EDT Thu Aug 26 2021

KYZ097>100-OHZ026-034-035-042>046-051-052-054>056-063>065-072>074-
079>082-088-272015-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Brown-Highland-
Adams-Pike-Scioto-
412 PM EDT Thu Aug 26 2021

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Locations outside of thunderstorm activity will have heat index
values into the middle to upper 90s through the early evening hours.
Thunderstorms that develop will produce heavy rainfall and lead to
the potential for flooding issues. In addition to the flooding
concerns isolated small hail and damaging wind gusts will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values in the 90s are expected for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

INZ075-080-KYZ089>096-OHZ078-272015-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Clermont-
412 PM EDT Thu Aug 26 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Slow moving storms will bring the potential for heavy downpours and flooding
concerns into the evening hours. In addition small hail and damaging
winds will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values in the 90s are expected for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

INZ050-058-059-066-073-074-OHZ053-060>062-070-071-077-272015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Clark-Preble-
Montgomery-Greene-Butler-Warren-Hamilton-
412 PM EDT Thu Aug 26 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Storms will continue across many locations into the evening hours.
Storms will be slow moving and any storm that develops will lead to
flash flood concerns. Please pay attention into the evening hours and
watch for flash flooding.

In addition to the flood threat, there will be the potential for
hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values in the 90s are expected for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

In the hours before

Special weather statement, Aug 26, 5:23 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT Thu Aug 26 2021

KYZ092-093-096-097-OHZ078-262200-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Clermont OH-
523 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN KENTON,
NORTHWESTERN BRACKEN, SOUTHERN CAMPBELL, NORTHERN PENDLETON AND
SOUTHWESTERN CLERMONT COUNTIES THROUGH 600 PM EDT...

At 523 PM EDT, a strong thunderstorm was located near Butler. This
storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Alexandria, Claryville, Butler, Mentor, Moscow, Neville, California,
Mount Auburn, Neave, Visalia, Greenwood, Grants Lick, Aspen Grove,
Morning View, Gubser Mill, Lenoxburg, Kincaid Lake State Park, Peach
Grove, White Villa and Ivor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3894 8445 3892 8422 3864 8419 3872 8436
      3879 8450
TIME...MOT...LOC 2123Z 004DEG 4KT 3886 8434

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Coniglio
Local storm report, Aug 26, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     3 NNE BRANDT            39.94N 84.07W
08/26/2021                   MIAMI              OH   LAW ENFORCEMENT

            TREE DOWN DUE TO THUNDERSTORM WIND.

0408 PM     TSTM WND DMG     COVINGTON               40.12N 84.35W
08/26/2021                   MIAMI              OH   LAW ENFORCEMENT

            TREE DOWN FROM THUNDERSTORM WIND. TIME ESTIMATED FROM
            RADAR.

&&

JDR
Local storm report, Aug 26, 5:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     DAYTON                  39.11N 84.46W
08/26/2021                   CAMPBELL           KY   911 CALL CENTER

            TREES REPORTED DOWN IN THE CITY. TIME ESTIMATED FROM
            RADAR.

&&

HICKMAN
Special weather statement, Aug 26, 5:50 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT Thu Aug 26 2021

OHZ080-081-262215-
Highland OH-Adams OH-
550 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL ADAMS
AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 615 PM EDT...

At 550 PM EDT, a strong thunderstorm was located near Belfast, moving
southwest at 10 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Marshall, Belfast, Rocky Fork Point, Sinking Spring, May Hill and
Serpent Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3903 8364 3919 8348 3912 8337 3909 8338
      3889 8348
TIME...MOT...LOC 2150Z 041DEG 8KT 3908 8346

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Coniglio
Local storm report, Aug 26, 5:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     DOWNTOWN DAYTON         39.76N 84.19W
08/26/2021                   MONTGOMERY         OH   911 CALL CENTER

            TREES REPORTED DOWN IN THE CITY. TIME ESTIMATED FROM
            RADAR.

&&

HICKMAN
Special weather statement, Aug 26, 5:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
554 PM EDT Thu Aug 26 2021

OHZ073-082-262230-
Pike OH-Ross OH-
554 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL PIKE
AND CENTRAL ROSS COUNTIES THROUGH 630 PM EDT...

At 554 PM EDT, a strong thunderstorm was located 7 miles south of
North Folk Village. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Chillicothe, Bainbridge, North Folk Village, Frankfort, South Salem,
Summithill, Bourneville, Knockemstiff, Massieville, Mooresville,
Lattaville and Scioto Trail State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3932 8281 3913 8304 3923 8332 3938 8337
      3945 8312
TIME...MOT...LOC 2154Z 101DEG 2KT 3924 8305

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Coniglio

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:36 AM EDTHeat AdvisoryILNButler, Clermont, Hamilton, Warren9 hr
Aug 26, 2:26 PM EDTSpecial Weather StatementILNGreene34 min
Aug 26, 2:30 PM EDTSpecial Weather StatementILNClark30 min
Aug 26, 2:39 PM EDTAreal Flood AdvisoryILNGreene, Montgomery20 min
Aug 26, 2:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Aug 26, 2:51 PM EDTSpecial Weather StatementILNClark24 min
Aug 26, 2:59 PM EDTFlash Flood WarningILNGreene, Montgomery2 hr
Aug 26, 2:59 PM EDTSpecial Weather StatementILNMontgomery31 min
Aug 26, 3:10 PM EDTSevere Thunderstorm WarningILNMontgomery17 min
Aug 26, 3:13 PM EDTAreal Flood AdvisoryILNButler18 min
Aug 26, 3:15 PM EDTSpecial Weather StatementILNButler30 min
Aug 26, 3:23 PM EDTSpecial Weather StatementILNMiami37 min
Aug 26, 3:23 PM EDTSpecial Weather StatementILNButler37 min
Aug 26, 3:31 PM EDTFlash Flood WarningILNButler65 min
Aug 26, 3:33 PM EDTSpecial Weather StatementILNPreble27 min
Aug 26, 3:36 PM EDTAreal Flood AdvisoryILNClark62 min
Aug 26, 3:39 PM EDTAreal Flood AdvisoryILNButler, Preble2 hr
Aug 26, 3:50 PM EDTSpecial Weather StatementILNMiami25 min
Aug 26, 4:11 PM EDTSpecial Weather StatementILNMadison34 min
Aug 26, 4:17 PM EDTSpecial Weather StatementILNPreble28 min
Aug 26, 4:23 PM EDTSpecial Weather StatementILNMiami37 min
Aug 26, 4:27 PM EDTAreal Flood AdvisoryILNDarke, Miami, Montgomery, Preble51 min
Aug 26, 4:32 PM EDTSpecial Weather StatementILNWarren28 min
Aug 26, 4:34 PM EDTSpecial Weather StatementILNUnion26 min
Aug 26, 4:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 26, 4:51 PM EDTAreal Flood AdvisoryILNWarren75 min
Aug 26, 4:54 PM EDTSpecial Weather StatementILNChampaign36 min
Aug 26, 5:21 PM EDTSpecial Weather StatementILNMercer24 min
Aug 26, 5:50 PM EDTSpecial Weather StatementILNHighland25 min
Aug 26, 5:54 PM EDTAreal Flood AdvisoryILNClermont40 min
Aug 26, 6:00 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Aug 26, 6:31 PM EDTAreal Flood AdvisoryILNAdams21 min
Aug 26, 6:31 PM EDTSpecial Weather StatementILNAdams29 min
Aug 26, 6:52 PM EDTFlash Flood WarningILNAdams98 min
Aug 26, 4:46 PM EDTAreal Flood AdvisoryILNBoone69 min
Aug 26, 5:23 PM EDTSpecial Weather StatementILNPendleton37 min
Aug 26, 2:22 PM EDTSpecial Weather StatementILNFranklin23 min
Aug 26, 2:47 PM EDTSpecial Weather StatementILNFranklin28 min
Aug 26, 4:37 PM EDTSpecial Weather StatementILNOhio23 min

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.